# SDR USAA2012112100003

- Difficulty date: November 20, 2012
- Submitted: November 23, 2012
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 40,502 hours, 14,603 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145510
- Part serial: 2279
- Condition: Inoperative
- Location: Cabin
- Part time: 31,238 hours, 11,258 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

S2 CHECK - EMERGENCY LIGHTS ON RIGHT SEATS 8 & 9 INOP.  REPLACED EMERGENCY POWER SUPPLY UNIT (ESPU)14WL IAW A321 AMM 33-51-00, OPS CHECK GOOD.
